# SDR CA970311009

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Splined Coupling
- Part number: 355A34107828
- Condition: Incorrect
- Location: T/R Shaft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DIFFICULTY BALANCING THE TAIL ROTOR DRIVESHAFT. COUPLING INSPECTED AND FOUND STEEL AS355 COUPLING INSTALLED. COUPLING REMOVED AND CORRECT AS350 COUPLING INSTALLED.
